# SDR 2003UALA00784

- Difficulty date: October 17, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 52,537 hours, 5,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 720 FLOORBEAM T-CHORD AT RBL 10 APPROX IS DENTED ON THE HORIZONTAL FLANGE & EXTENDS INTO THE RADIUS OF THE FLANGE.  MAJOR REPAIR ACCOMPLISHED.  THE FLANGE WAS TRIMMED OUT AS MUCH AS POSSIBLE.  ACP HFEC NDT INSP OF AREA FOR CRACKS, NONE FOUND.  THIS REPAIR APPROVED BY BOEING-FAA 8110-3 ON MOBILE AEROSPACE ENGINEERING AUTHORIZATION 47-5325-13-A1038.
